DOI 10.1016/j.jaccas.2026.110542
Vancomycin-Induced Type I Kounis Syndrome Mimicking Acute Inferolateral STEMI Prior to Spine Surgery.
Аннотация
BACKGROUND
Kounis syndrome (KS) is a rare hypersensitivity-associated acute coronary syndrome driven by mast cell activation. Vancomycin-induced KS in the perioperative setting is exceptionally rare.
CASE SUMMARY: A 40-year-old woman with hypertension received perioperative vancomycin before anterior cervical discectomy and fusion and developed anaphylaxis without cutaneous features, presenting with hemodynamic collapse, hypoxic respiratory failure, and inferior ST-elevation. She required emergent intubation and intravenous epinephrine. Coronary angiography demonstrated nonobstructive coronary arteries, confirming type I KS.
DISCUSSION: This case highlights the importance of early recognition of allergic acute coronary syndrome, especially when cardiac symptoms occur during an anaphylactic reaction. Epinephrine, which is essential for anaphylaxis, can potentially worsen coronary vasospasm. Emergent angiography plays a critical role in distinguishing KS subtypes.
TAKE-HOME MESSAGES: KS should be suspected in any perioperative patient developing ST elevation after drug administration; emergent angiography is essential to differentiate vasospasm from obstructive disease and guide management.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.